Alert archive / Ohio / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 145, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Oct 23, 2020, 6:19 PM EDT for Cuyahoga County, Lorain County, Ohio. It was in force for 26 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 23, 2020, 6:19 PM EDT (22:19 UTC)
- Expired
- Oct 23, 2020, 6:45 PM EDT
- In force
- 26 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cuyahoga County, OH, Lorain County, OH
The radar
The Cleveland radar (KCLE), 12 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 23, 6:27 PM EDT | TSTM WND DMG | Fairview Park, OH | TREES DOWN AT W 210TH ST AND LORAIN RD AND ON W 229TH ST SOUTH OF LORAIN RD. |
| Oct 23, 6:27 PM EDT | HAIL 1 | 1 N Fairview Park, OH | |
| Oct 23, 6:36 PM EDT | HAIL 0.88 | Lakewood, OH | SEVERAL REPORTS OF DIME TO NICKEL SIZED HAIL IN THE LAKEWOOD AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 23, 1:56 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 10.3 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1455 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
246
WUUS51 KCLE 232219
SVRCLE
OHC035-093-232245-
/O.NEW.KCLE.SV.W.0145.201023T2219Z-201023T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
619 PM EDT Fri Oct 23 2020
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Southwestern Cuyahoga County in northeastern Ohio...
Northeastern Lorain County in north central Ohio...
* Until 645 PM EDT.
* At 619 PM EDT, a severe thunderstorm was located near Westlake, or
10 miles east of Elyria, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect damage to
trees and power lines.
* Locations impacted include...
Cleveland, Parma, Lakewood, Cleveland Heights, Strongsville,
Westlake, North Royalton, North Ridgeville, North Olmsted, Garfield
Heights, Shaker Heights, Avon, Parma Heights, Rocky River, Brook
Park, Berea, East Cleveland, Fairview Park, Middleburg Heights and
Bay Village.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4152 8159 4148 8154 4145 8157 4128 8190
4140 8205 4153 8191 4153 8187 4154 8181
4154 8175 4156 8169
TIME...MOT...LOC 2219Z 230DEG 34KT 4139 8191
HAIL...1.00IN
WIND...60MPH
$$
Campbell2 follow-up statements
099
WWUS51 KCLE 232227
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
627 PM EDT Fri Oct 23 2020
OHC093-232237-
/O.CAN.KCLE.SV.W.0145.000000T0000Z-201023T2245Z/
Lorain OH-
627 PM EDT Fri Oct 23 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LORAIN COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
north central Ohio.
LAT...LON 4152 8159 4148 8154 4145 8157 4132 8183
4140 8198 4147 8197 4153 8191 4153 8187
4154 8181 4154 8175 4156 8169
TIME...MOT...LOC 2227Z 228DEG 34KT 4144 8185
$$
OHC035-232245-
/O.CON.KCLE.SV.W.0145.000000T0000Z-201023T2245Z/
Cuyahoga OH-
627 PM EDT Fri Oct 23 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR SOUTHWESTERN CUYAHOGA COUNTY...
At 627 PM EDT, a severe thunderstorm was located near Lakewood, or 9
miles southwest of Cleveland, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect damage to
trees and power lines.
Locations impacted include...
Cleveland, Parma, Lakewood, Cleveland Heights, Strongsville,
Westlake, North Royalton, North Ridgeville, North Olmsted, Garfield
Heights, Shaker Heights, Avon, Parma Heights, Rocky River, Brook
Park, Berea, East Cleveland, Fairview Park, Middleburg Heights and
Bay Village.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4152 8159 4148 8154 4145 8157 4132 8183
4140 8198 4147 8197 4153 8191 4153 8187
4154 8181 4154 8175 4156 8169
TIME...MOT...LOC 2227Z 228DEG 34KT 4144 8185
HAIL...1.00IN
WIND...60MPH
$$
Campbell857
WWUS51 KCLE 232237
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
637 PM EDT Fri Oct 23 2020
OHC035-232245-
/O.CON.KCLE.SV.W.0145.000000T0000Z-201023T2245Z/
Cuyahoga OH-
637 PM EDT Fri Oct 23 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR WEST CENTRAL CUYAHOGA COUNTY...
At 636 PM EDT, a severe thunderstorm was located over Lakewood, or
near Cleveland, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated. A NWS employee reported quarter-size hail
in Lakewood.
IMPACT...Minor damage to vehicles is possible. Expect damage to
trees and power lines.
Locations impacted include...
Cleveland, Lakewood, Westlake, North Olmsted, Rocky River, Brook
Park, East Cleveland, Fairview Park, Bay Village, Brooklyn and
Linndale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4153 8160 4152 8159 4146 8168 4140 8183
4143 8191 4146 8191 4149 8186 4154 8180
4154 8175 4156 8169
TIME...MOT...LOC 2236Z 231DEG 30KT 4148 8176
HAIL...1.00IN
WIND...60MPH
$$
JaszkaWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 23, 4:11 PM EDT, 2 hours 8 minutes earlier.
Area forecast discussion, Oct 23, 4:11 PM EDT, 2 hours 8 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
411 PM EDT Fri Oct 23 2020
.SYNOPSIS...
As a low moves northeastward from Lake Huron, the trailing cold
front sweeps eastward across our region this evening through the wee
hours of Saturday morning. Behind the front, a high pressure ridge
builds from the Upper Midwest through Saturday. On Sunday, the ridge
begins to exit northeastward from our area as a low develops over
the southern Great Plains and a warm front begins to approach from
the south.
&&
.NEAR TERM /THROUGH SATURDAY NIGHT/...
Cyclonic southwesterly to westerly flow aloft persists over our CWA
through Saturday. At the surface, a high pressure ridge exits
eastward as a cold front approaches. This front should sweep
eastward across our CWA from around nightfall this evening through
the first hour or two of Saturday morning. Scattered to numerous
showers and thunderstorms are expected along and ahead of the front.
Moderate instability and effective bulk shear, and moderate to
strong DCAPE will likely allow severe thunderstorms with damaging
wind gusts to affect northern OH, especially along and west of the I-
71 corridor. The preferred window for severe storms exists
through about 10 PM EDT this evening. Despite sizable MUCAPE
within the hail growth zone, rather high melting levels should
curb the severe hail threat. However, marginally- severe hail
the size of quarters is possible with any supercell that
develops. Given projected thermodynamics and kinematics (e.g.
mixed layer LCL heights and large surface-based effective SRH),
there remains a low chance of a tornado, especially in our I-75
corridor counties. Boundary layer stabilization via nocturnal
cooling will greatly reduce the threat of severe storms east of
I-71 this evening and overnight tonight.
Behind the cold front, a surface high pressure ridge builds from the
Upper Midwest. Any lingering rain showers behind the front should
end by daybreak. However, isolated to scattered lake effect rain
showers may stream southeastward from Lake Erie and affect the
snowbelt of northeast OH and northwest PA during the predawn hours
of Saturday morning as cold air deepens. Low temperatures should
reach the upper 30's to mid 40's. The surface high pressure ridge
continues building on Saturday. Lake effect stratocumuli should
stream southeastward and then southward from Lake Erie. Any lake
effect rain showers should end shortly after daybreak as a lowering
subsidence inversion and low-level dry air advection contribute to
decreasing lake-induced CAPE. It will be much colder with afternoon
highs reaching only the mid 40's to around 50 degrees.
The surface ridge persists Saturday night as a subtle shortwave
ridge builds from the west. Lake effect stratocumuli will stream
generally southward and then southwestward from Lake Erie as the
mean steering flow within the cloud layer veers from northerly to
northeasterly. Skies should trend mainly clear outside the lake
effect clouds. Lows should mainly reach the lower to mid 30's, but
lows in the upper 30's to near 40 degrees are expected along and
very near Lake Erie.
&&
.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
The weather pattern will shift starting Sunday afternoon as a
large upper level trough digs into the Rockies and low pressure
begins to develop in the southern Plains. Flow will veer to the
southwest throughout the day Sunday as a warm front begins to
approach the area from the south. Rain chances will increase
Sunday evening into Monday, with the best chance of widespread
rain Monday evening through the overnight hours as a frontal
boundary slowly moves to the south of the area. Precipitable
water values will be well above average for this time of year
and rain could be heavy at times, so the flood potential will
be monitored closely over the next couple of days.
Temperatures will generally be below average both Sunday and
Monday, with highs in the 50s each day. Lows will drop into the
40s Sunday night and the upper 30s to lower 40s on Monday
night.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
Rain chances decrease slightly late Tuesday through early
Thursday, although there will likely be lingering cloud cover.
Models diverge with the synoptic setup later in the week and the
weather pattern will depend on the evolution of low pressure in
the southern US and the future track/development of a tropical
disturbance that may move inland from the Gulf of Mexico and
track into the southern Ohio Valley towards the end of the week.
Decided to keep PoPs generic for now. Temperatures will remain
below average through the extended period, with highs in the
upper 40s to lower 50s and lows in the 30s to lower 40s.
&&
.AVIATION /18Z Friday THROUGH Wednesday/...
A surface high pressure ridge exits eastward as a cold front
approaches our area. This surface front should sweep eastward
across our region between about 22Z/Fri and 05Z/Sat. Breezy
southerly to southwesterly surface winds shift to northwesterly
with the frontal passage. Behind this front, another surface
ridge builds from the Upper Midwest and breezy northwesterly
winds veer gradually to northerly through the end of the TAF
period.
Scattered to numerous showers and thunderstorms are expected
along and ahead of the eastward-moving front, especially between
about 20Z/Fri and 05Z/Sat. Brief MVFR to IFR ceilings, MVFR
visibility, and brief/erratic surface wind gusts up to 40 to 50
knots are possible with these storms. Lingering rain showers
should end within a couple hours after the frontal passage.
Otherwise, scattered to broken stratocumuli are likely through
the end of the TAF period. Any resulting ceilings should be
within the MVFR range. Of note, isolated to scattered lake
effect rain showers may stream southeastward from Lake Erie and
affect northeast OH and northwest PA between about 08Z and
12Z/Sat.
Outlook...Non-VFR possible with periods of rain Sunday night
through Wednesday. Thunderstorms possible Sunday night and
Monday.
&&
.MARINE...
A strong cold front will push thunderstorms east across the lake
this evening. Some thunderstorms will be capable of producing
strong wind gusts. Winds will become northwesterly and increase
to 15 to 25 knots after the frontal passage and a Small Craft
Advisory is in effect this evening through Saturday afternoon.
Northerly winds will gradually decrease to 10 to 15 knots by
Saturday afternoon and will become easterly to northeasterly as
a warm front lifts north towards the lake Sunday afternoon.
Winds will be variable Monday through Wednesday and will
generally remain below 15 knots.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory from 8 PM this evening to 5 PM EDT
Saturday for LEZ142>149.
&&
SYNOPSIS...Jaszka
NEAR TERM...Jaszka
SHORT TERM...Maines
LONG TERM...Maines
AVIATION...Jaszka
MARINE...MainesHazardous weather outlook, Oct 23, 3:44 PM EDT, 2 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 344 PM EDT Fri Oct 23 2020 LEZ142>145-162>165-OHZ003-006>010-017>019-027>030-036-037-241945- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH-Lucas-Wood- Ottawa-Sandusky-Erie-Lorain-Hancock-Seneca-Huron-Wyandot-Crawford- Richland-Ashland-Marion-Morrow- 344 PM EDT Fri Oct 23 2020 ...SEVERE THUNDERSTORM WATCH 501 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Lake Erie, western Lake Erie, north central Ohio and northwest Ohio. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. LEZ061-146>149-166>169-OHZ011>014-020>023-031>033-038-047-089- PAZ001>003-241945- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY-Cuyahoga-Lake- Geauga-Ashtabula Inland-Medina-Summit-Portage-Trumbull-Wayne-Stark- Mahoning-Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie- Crawford- 344 PM EDT Fri Oct 23 2020 This Hazardous Weather Outlook is for central Lake Erie, eastern Lake Erie, north central Ohio, northeast Ohio and northwest Pennsylvania. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Oct 23, 5:33 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
533 PM EDT FRI OCT 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM TSTM WND GST FINDLAY 41.04N 83.65W
10/23/2020 E60 MPH HANCOCK OH TRAINED SPOTTER
MULTIPLE 1 TO 2 INCH DIAMETER LIMBS DOWN.
&&Local storm report, Oct 23, 5:37 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
537 PM EDT FRI OCT 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM MARINE TSTM WIND 9 ENE OREGON 41.70N 83.26W
10/23/2020 M44 MPH LEZ142 OH MESONET
38 KNOT PEAK WIND. MESONET STATION TWCO1 8
ENE OREGON.
&&Local storm report, Oct 23, 5:39 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
539 PM EDT FRI OCT 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM TSTM WND DMG 3 NNW CYGNET 41.28N 83.67W
10/23/2020 WOOD OH PUBLIC
DOWNED TREES AND POWERLINES. TIME ESTIMATED
VIA RADAR.
&&
ANMSpecial weather statement, Oct 23, 5:39 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Cleveland OH
539 PM EDT Fri Oct 23 2020
OHZ011-020-021-031-232230-
Summit-Medina-Cuyahoga-Wayne-
539 PM EDT Fri Oct 23 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL CUYAHOGA...
MEDINA...WEST CENTRAL SUMMIT AND NORTH CENTRAL WAYNE COUNTIES...
At 539 PM EDT, a strong thunderstorm was located over Chippewa Lake,
or near Medina, moving northeast at 35 mph.
Winds in excess of 40 mph and penny size hail are possible with this
storm.
Locations impacted include...
Akron, Medina, Parma, Cuyahoga Falls, Strongsville, Brunswick, North
Royalton, Wadsworth, Rittman, Lodi, Creston, Chippewa Lake, Stow,
Broadview Heights, Brecksville, Hinckley, Fairlawn, Richfield,
Seville and Westfield Center.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
north central Ohio.
LAT...LON 4105 8216 4136 8178 4127 8164 4117 8148
4091 8195
TIME...MOT...LOC 2139Z 229DEG 30KT 4109 8194
CampbellLocal storm report, Oct 23, 5:53 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
553 PM EDT FRI OCT 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM TSTM WND DMG 1 NNE FINDLAY 41.05N 83.64W
10/23/2020 HANCOCK OH AMATEUR RADIO
TREE DOWN ACROSS ROAD ON HULL AVE. TIME
ESTIMATED VIA RADAR.
&&
ANMSpecial weather statement, Oct 23, 6:14 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Cleveland OH
614 PM EDT Fri Oct 23 2020
OHZ010-011-232245-
Lorain-Cuyahoga-
614 PM EDT Fri Oct 23 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CUYAHOGA AND
NORTHEASTERN LORAIN COUNTIES...
At 614 PM EDT, a strong thunderstorm was located near North
Ridgeville, or 7 miles east of Elyria, moving northeast at 40 mph.
Winds in excess of 40 mph and penny size hail are possible with this
storm.
Locations impacted include...
Cleveland, Elyria, Parma, Lakewood, Strongsville, Westlake, North
Ridgeville, Avon Lake, Grafton, North Olmsted, Avon, Parma Heights,
Rocky River, Brook Park, Berea, Fairview Park, Middleburg Heights,
Bay Village, Seven Hills and Brooklyn.
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
north central Ohio.
LAT...LON 4148 8189 4150 8180 4149 8174 4150 8172
4149 8169 4141 8164 4127 8195 4127 8200
4135 8209 4151 8197
TIME...MOT...LOC 2214Z 230DEG 33KT 4136 8197
CampbellThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 23, 3:18 AM EDT | Small Craft Advisory | CLE | 36 hr | |
| Oct 23, 2:28 PM EDT | Special Weather Statement | CLE | Sandusky | 62 min |
| Oct 23, 3:00 PM EDT | Special Weather Statement | CLE | Seneca | 45 min |
| Oct 23, 3:23 PM EDT | Special Weather Statement | CLE | Erie | 37 min |
| Oct 23, 3:28 PM EDT | Severe Thunderstorm Warning | CLE | Erie | 26 min |
| Oct 23, 3:32 PM EDT | Special Marine Warning | CLE | 50 min | |
| Oct 23, 4:25 PM EDT | Special Weather Statement | CLE | Knox | 35 min |
| Oct 23, 4:31 PM EDT | Special Weather Statement | CLE | Lucas | 29 min |
| Oct 23, 4:33 PM EDT | Special Marine Warning | CLE | 117 min | |
| Oct 23, 4:40 PM EDT | Special Weather Statement | CLE | Wood | 35 min |
| Oct 23, 4:58 PM EDT | Special Weather Statement | CLE | Lucas, Ottawa | 47 min |
| Oct 23, 5:03 PM EDT | Special Weather Statement | CLE | Hancock, Wood | 42 min |
| Oct 23, 5:05 PM EDT | Special Weather Statement | CLE | Ashland | 25 min |
| Oct 23, 5:05 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Ottawa, Wood | 40 min |
| Oct 23, 5:10 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Ottawa, Sandusky, Seneca, Wood, Wyandot | 52 min |
| Oct 23, 5:19 PM EDT | Special Marine Warning | CLE | 86 min | |
| Oct 23, 5:39 PM EDT | Special Weather Statement | CLE | Medina | 51 min |
| Oct 23, 5:41 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Ottawa, Sandusky | 34 min |
| Oct 23, 5:43 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Oct 23, 5:52 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron, Ottawa, Sandusky, Seneca | 53 min |
| Oct 23, 6:10 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Lake | 35 min |
| Oct 23, 6:14 PM EDT | Special Weather Statement | CLE | Lorain | 31 min |
| Oct 23, 6:24 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Oct 23, 6:42 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron, Lorain | 48 min |
| Oct 23, 6:44 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lake | 15 min |
| Oct 23, 7:05 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain, Medina | 40 min |
| Oct 23, 7:08 PM EDT | Special Weather Statement | CLE | Marion, Morrow | 52 min |
| Oct 23, 7:40 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga | 32 min |
| Oct 23, 7:45 PM EDT | Special Weather Statement | CLE | Richland | 45 min |
| Oct 23, 7:55 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Holmes, Knox, Richland, Wayne | 39 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.